Rings with nilpotent derivations of index ≤ 2

  • M.P. Lukashenko Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: derivation, semiprime ring
Published online: 2014-07-19


We prove that a semiprime ring with nilpotent derivations (respectively inner derivations) is differentially trivial (respectively commutative). The Jacobson radical $J(R)$ of a ring $R$ with nilpotent derivations contains all its nilpotent elements.

Article metrics
PDF downloads: 96
Abstract views: 264
How to Cite
Lukashenko M. Rings With Nilpotent Derivations of Index ≤ 2. Carpathian Math. Publ. 2014, 6 (1), 91-95.

Most read articles by the same author(s)